# SDR DALA2021112507277

- Difficulty date: November 22, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 81,522 hours, 16,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 FOUND EMER EXIT LIGHT INOP IN LLCR. CORRECTIVE ACTION: R/R EMER EXIT LIGHT IN LLCR REF B767-300 AMM 3351. OPS CHK NML. (8161340)
